# SDR ABXA20120906252

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 58,313 hours, 46,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 113T13021
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP, INBOARD LINKAGE NR 10 JOINT (FLAP SIDE).  BOTH BUSHING LOOSE ON INBOARD SIDE OF CARRIAGE.  REPLACED 3-10 JOINT IAW B767 AMM CH 27-51-27-4, ACFT WAS GROUNDED.
